ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Universal trigonometric and power series

Kahane, J. P. (2001) Universal trigonometric and power series. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 36 (4). pp. 49-55. ISSN 00002-3043

[img]
Preview
PDF
Download (2209Kb) | Preview

    Abstract

    An expository paper on the recent works of Nestoridis, Melas and J.-P. Kahane.

    Item Type: Article
    Additional Information: Универсальные тригонометрические и степенные ряды / Дж. П. Кахан.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 01 Oct 2012 12:17
    Last Modified: 03 Oct 2012 12:15
    URI: http://mathematics.asj-oa.am/id/eprint/457

    Actions (login required)

    View Item